# SDR 04FDEA01178

- Difficulty date: May 10, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT (FLAP SIDE) O/B FLAP O/B HINGE, O/B PIVOT BORE SPOTFACE CORRODED.   LT AFT (FLAP SIDE) O/B FLAP O/B HINGE. O/B PIVOT BORE SPOTFACE CORROSION   REMOVED AS PER SRM 51-21-01 VOL II. ORIG THICKNESS 0.505, MATERIAL REMOVED 0.002, REMAINING THICKNESS 0.503 AND REPAIRED AS PER FEDEX EA 1-5750-74315. LT   AND RT OUTBOARD FLAP OUTBOARD HINGE BRACKET BORE CORRODED.
